# SDR 0101326301

- Difficulty date: April 10, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 48,791 hours, 6,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE FROM DOOR 3R TO SEAT 27H AND FROM SEAT 28 TO 48.  SECURED CONNECTIONS AT ROW 26 AND AT SEAT 48.  OPERATIONAL CHECK NORMAL.
